# SDR VNAA202508280064

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: GC21200631
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST STRAP HAS MULTIPLE SCRAPES AND GOUGES.   PERFORMED REPAIR BY COMPLYING WITH MHIRJ REO 670-53-11-2144 REV -- DATED 2025-06-10.  GC212-0063-1
